# SDR UALA2010061402064

- Difficulty date: June 12, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 75,535 hours, 12,230 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 7285
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXIT EMERGENCY LIGHT JUST AFT OF THE FLAP INOP.   FOUND LIGHT AFT OF THIS LIGHT ALSO INOP.  RELAMPED BOTH BUT NO HELP. T-S REF WDM, RANG ALL 4 (5A) FUSES IN M738 RANG GOOD, M738 IS LOCATED AT SEAT 37ABC.  BATTERY PACK M738 TO BE REPLACED IS BY STA 1349 (LEFT AIR GRILL). REPLACED BATTERY PACK, GROUND CHECK NORMAL.
